RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ledyaev Yurii Semenovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
in MathSciNet: 53
in zbMATH: 50
in Web of Science: 32
in Scopus: 2
Cited articles: 8
Citations in Math-Net.Ru: 27
Presentations: 5

Number of views:
This page:1482
Abstract pages:1664
Full texts:390
References:215
Professor
Doctor of physico-mathematical sciences (1990)
E-mail:
Website: http://homepages.wmich.edu/~ledyaev/

Biography

Yuri Ledyaev's main research interests lie in control theory (in particular, stabilization, optimal control, differential games), theory of differential inclusions, nonlinear functional and nonsmooth analysis (in particular, nonsmooth analysis' applications in control theory).
He received his Ph.D. degree from Moscow Institute for Physics and Technology in 1980 and his Dr.Sc. degree from Steklov Institute of Mathematics in 1990. He was with Department of Mathematics of Moscow Institute for Physics and Technology during 1980–1984, since 1984 he has been with Steklov Institute of Mathematics of Russian Academy of Sciences where he is a Principal Researcher at the Department of Differential Equations founded by L. S. Pontryagin. He is a Full Professor at the Department of Mathematics, Western Michigan University since 2000.
He authored about 40 papers in above mentioned areas. He is a coauthor with F. H. Clarke, R. J. Stern and P. R. Wolenski of the textbook "Nonsmooth Analysis and Control Theory" published by Springer-Verlag in 1998.
He is a member of the Editorial Boards of "Journal of Dynamical and Control Systems" and "Nonlinear Analysis". His most recently supervised Ph.D. students have been: M. Radulescu (1996, Math, Universite de Montreal) and E. Devdariani (1996, Math, Queen's University, Kingston, Canada).

   
Main publications:
  1. Ledyaev Yu. S. and Zhu Q. J., “Multidirectional mean value inequalities and weak monotonicity”, J. London Math. Soc. (2), 71:1 (2005), 187–202  crossref  mathscinet  zmath
  2. Ledyaev Yu. S., “On an infinite-dimensional variant of the Rashevskii-Chow theorem”, Dokl. Akad. Nauk, 398:6 (2004), 735–737  mathnet  mathscinet
  3. Ledyaev Yu. S. and Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. II. Deformations and flows”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 299–311  mathscinet  zmath
  4. Ledyaev Yu. S. and Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. I. Local problems”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 283–297  mathscinet  zmath
  5. Ledyaev Yuri S., “On generic existence and uniqueness in nonconvex optimal control problems”, Set-Valued Anal., 12:1-2 (2004), 147–162  crossref  mathscinet  zmath
  6. Bessis D. N., Ledyaev Yu. S. and Vinter R. B., “Dualization of the Euler and Hamiltonian inclusions”, Nonlinear Anal., 43 (2001), 861–882  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person23232
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ledyaev.yuri-s
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=206645
http://elibrary.ru/author_items.asp?authorid=7558
https://www.researchgate.net/profile/Yuri_Ledyaev

Publications in Math-Net.Ru
1. Sub- and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions
Yu. S. Ledyaev, J. S. Treiman
Uspekhi Mat. Nauk, 67:2(404) (2012),  157–186
2. On analytical solutions of matrix Riccati equations
Yuri S. Ledyaev
Tr. Mat. Inst. Steklova, 273 (2011),  231–246
3. Discontinuous feedback in nonlinear control: Stabilization under persistent disturbances
Yuri S. Ledyaev, Richard B. Vinter
Tr. Mat. Inst. Steklova, 268 (2010),  231–251
4. Proximal analysis and feedback construction
F. H. Clarke, Yu. S. Ledyaev, R. J. Stern
Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  91–109
5. Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games
F. Clarke, Yu. S. Ledyaev, A. I. Subbotin
Tr. Mat. Inst. Steklova, 224 (1999),  165–186
6. Extremal problems in the theory of differential games
Yu. S. Ledyaev, E. F. Mishchenko
Trudy Mat. Inst. Steklov., 185 (1988),  147–170
7. Conditions for the optimality of strategies in differential games of fixed duration
Yu. S. Ledyaev, E. F. Mishchenko
Differ. Uravn., 23:2 (1987),  244–255
8. Regular differential games with mixed constraints on the controls
Yu. S. Ledyaev
Trudy Mat. Inst. Steklov., 167 (1985),  207–215
9. Time optimality for the pursuit of several objects with simple motion in a differential game
R. P. Ivanov, Yu. S. Ledyaev
Trudy Mat. Inst. Steklov., 158 (1981),  87–97
10. A differential game with information delay
Yu. S. Ledyaev, V. G. Pokotilo
Differ. Uravn., 16:8 (1980),  1385–1391
11. A small parameter in a differential evasion game
P. B. Gusyatnikov, Yu. S. Ledyaev
Differ. Uravn., 14:9 (1978),  1566–1575

Presentations in Math-Net.Ru
1. Optimal Control of Systems with Evolving Dynamics
Yu. S. Ledyaev
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 11:50   
2. Optimal Control on Manifolds: An Unified Framework
Yu. S. Ledyaev
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 09:00
3. Memoirs about L. S. Pontryagin
Yu. S. Ledyaev, R. V. Gamkrelidze
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 18:00   
4. Differential games as nonsmooth extremal problems
Yu. S. Ledyaev
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 15:20   
5. Discontinous synthesis in nonlinear control systems and stabilization problems
Yu. S. Ledyaev
International Conference of Steklov Institute Members, working outside Russia
June 5, 2009 13:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017